| Model Number |
FASTPASS SCORPION, SL-MF |
| Medical Device Problem Code |
Difficult to Open or Close (2921)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/23/2025
Type of Reportable Event
Malfunction
Event or Problem Description
On 23-dec-2025, it was reported by a sales representative via (b)(4) that an ar-13999mf scorpion handpiece jaw will not close.This occurred during use in a case with no patient effect.
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
Additional Manufacturer Narrative
Additional information: d9, g3, h3, h6.Complaint allegation is confirmed.Upon visual inspection no issues with the device were found.Functional testing was performed, and it was noted that the jaws of the fastpass scorpion, sl-mf do not close all the way.This is a known manufacturing issue addressed in a nonconformance.